| Model Number |
4680005 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a inserter trail used on patient having spinal therapy.It was reported that during a lateral approach spine fusion, the tip of the inserter broke off in the trial, rendering both the trial and inserter unusable during the case. there were no patient symptoms reported.There were no further complications reported regarding the event.2025-aug-08 e1 (rep): additional information received that procedure involved was direct lateral interbody fusion.
Additional Manufacturer Narrative
H3: product analysis part# 4680005 lot# k23j1108 visual and optical examination identified that the threads of the interbody handle have been broken off and jammed/stuck in the trial.This is consistent with over-torque.This regulatory report is being submitted due to retrospective review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.